uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Real numbers in the topos of sheaves over the category of filters
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: JOURNAL OF PURE AND APPLIED ALGEBRA, ISSN 0022-4049, Vol. 160, no 2-3, 275-284 p.Article in journal (Refereed) Published
Abstract [en]

The sheaves over the category of filters, with the precanonical topology, serve as a universe of sets where nonstandard analysis can be developed along constructive principles. In this paper we show that the Dedekind real numbers of this topos can be char

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2001. Vol. 160, no 2-3, 275-284 p.
Keyword [en]
NONSTANDARD ANALYSIS
Identifiers
URN: urn:nbn:se:uu:diva-36606OAI: oai:DiVA.org:uu-36606DiVA: diva2:64505
Note
Addresses: Palmgren E, Uppsala Univ, Dept Math, POB 480, S-75238 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75238 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 325 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf